# SDR NWAA072966310

- Difficulty date: August 31, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 75,577 hours, 9,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND RIGHT SIDE EXIT EMERGENCY LIGHTS FORWARD 2 INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
